MathSciNet Relay Station
MathSciNet bibliographic data
MR805968 (87e:35050) 35K22 (35J10)
Balabane, M.; Emamirad, H. A. $L\sp p$ estimates for Schrödinger evolution equations. Trans. Amer. Math. Soc. 292 (1985), no. 1, 357–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement